Sickness and feeling faint - on asthma medication.

Patient : Hi im just wondering why i keep vomiting , im not pregnant ,its this de ja vu type thing thats coming across me then thats when the vomiting feeling comes along and then i get sick its happening every few days im 22 years old and worried what this could be
Doctor :   It is very difficult to determine the cause of your illness on history alone. There could be several reasons for symptom s of vomiting and may require further evaluation by a doctor. A possibility in your case could be due to reflux disease as a result of asthma medication. Becotide, is a synthetic corticosteroid drug used in preventing asthma attacks. The side effects of this drug include oral thrush, osteoporosis, reflux disease, and cushing's syndrome.

Related Q&A

Q: My 11 year old son has asthma. About a month ago he had a virus and had a pretty severe asthma attack. Ever since the...

Q: My son is mild in education and not showing active interest. Does nootropics drugs help to improve? He is having as...

Q: My 5 year old son has allergy induced asthma every 3-4 months. It lasts only a couple days and we always treat with a...

Q: Hi I am a twenty six year old male. I have GERD. it really has not been that bad until the past couple months. I have...

Q: Hello I am a 26 year old male. The past or so I have been having a constant pressure in my head with shortness of bre...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews